Alert archive / Missouri / Red Flag Warnings in 2010
Red Flag Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this red flag warning at Dec 31, 2010, 3:57 AM CST for 8 counties in Missouri. It took effect at Dec 31, 2010, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2010, 3:57 AM CST (09:57 UTC)
- In effect from
- Dec 31, 2010, 12:00 PM CST
- Expired
- Dec 31, 2010, 3:36 PM CST
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
Counties Barry County, MO, Christian County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477 WWUS83 KSGF 310957 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 357 AM CST FRI DEC 31 2010 ...FIRE WEATHER CONDITIONS THIS AFTERNOON OVER SOUTHWESTERN MISSOURI... .A DRYLINE WILL PASS THROUGH SOUTHWESTERN MISSOURI DURING THE MID TO LATE MORNING HOURS TODAY. BEHIND THIS DRYLINE...WEST SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY AS BOUNDARY LAYER MIXING INCREASES BEHIND THE DRYLINE. IN ADDITION...VERY DRY AIR WILL MOVE INTO THE AREA...WITH RELATIVE HUMIDITY VALUES DROPPING TO LESS THAN 25 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA. FUEL MOISTURE LEVELS EARLY THIS MORNING REMAIN ABOVE RED FLAG WARNING CRITERIA...HOWEVER...THE COMBINATION OF SUNSHINE...VERY DRY AIR...AND STRONG WINDS WILL RESULT IN THE RAPID DRYING OF SURFACE FUELS TODAY. MOZ088-093>095-101>104-311800- /O.NEW.KSGF.FW.W.0008.101231T1800Z-110101T0000Z/ JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- 357 AM CST FRI DEC 31 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...88...93...94...95...101...102...103...104 A STRONG AREA OF LOW PRESSURE MOVING NORTHEAST OVER THE EASTERN PLAINS WILL DRAG A DRYLINE THROUGH SOUTHWESTERN MISSOURI THIS MORNING. BY THE AFTERNOON HOURS...DEEP BOUNDARY LAYER MIXING AND DRY SOUTHWEST FLOW WILL RESULT IN VERY GUSTY WINDS SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS AS HIGH AS 40 MPH AT TIMES. COMBINED WITH WHAT ARE EXPECTED TO BE RAPIDLY DRYING FUELS...THERE WILL BE THE POTENTIAL FOR DANGEROUS FIRE WEATHER CONDITIONS OVER SOUTHWESTERN MISSOURI THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...WHICH WILL RESULT IN A DECREASE OF WIND SPEEDS...AS WELL AS AN INCREASE IN RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BOXELL
2 follow-up statements
467 WWUS83 KSGF 311956 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 156 PM CST FRI DEC 31 2010 ...FIRE WEATHER CONDITIONS THIS AFTERNOON OVER SOUTHWESTERN MISSOURI... .A DRYLINE WILL HAS PASSED THROUGH SOUTHWESTERN MISSOURI. BEHIND THIS DRYLINE...WEST SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY AS BOUNDARY LAYER MIXING INCREASES BEHIND THE DRYLINE. IN ADDITION...VERY DRY AIR WILL MOVE INTO THE AREA...WITH RELATIVE HUMIDITY VALUES DROPPING TO LESS THAN 25 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA. FUEL MOISTURE LEVELS EARLY THIS MORNING REMAINED ABOVE RED FLAG WARNING CRITERIA...HOWEVER...THE COMBINATION OF SUNSHINE...VERY DRY AIR... AND STRONG WINDS WILL RESULT IN THE RAPID DRYING OF SURFACE FUELS TODAY. MOZ088-093>095-101>104-010000- /O.CON.KSGF.FW.W.0008.000000T0000Z-110101T0000Z/ JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- 156 PM CST FRI DEC 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...88...93...94...95...101...102...103...104 A STRONG AREA OF LOW PRESSURE MOVING NORTHEAST OVER THE EASTERN PLAINS HAVE PUSHED A DRYLINE THROUGH SOUTHWESTERN MISSOURI THIS MORNING. THIS AFTERNOON...DEEP BOUNDARY LAYER MIXING AND DRY SOUTHWEST FLOW WILL RESULT IN VERY GUSTY WINDS SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS AS HIGH AS 40 MPH AT TIMES. COMBINED WITH WHAT ARE EXPECTED TO BE RAPIDLY DRYING FUELS... THERE WILL BE THE POTENTIAL FOR DANGEROUS FIRE WEATHER CONDITIONS OVER SOUTHWESTERN MISSOURI THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...WHICH WILL RESULT IN A DECREASE OF WIND SPEEDS...AS WELL AS AN INCREASE IN RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GRIFFIN
285 WWUS83 KSGF 312136 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CST FRI DEC 31 2010 ...RED FLAG WARNING WILL BE CANCELLED... .THE RED FLAG WARNING WILL BE CANCELLED THIS AFTERNOON. MOZ088-093>095-101>104-312245- /O.CAN.KSGF.FW.W.0008.000000T0000Z-110101T0000Z/ JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- 336 PM CST FRI DEC 31 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE RED FLAG WARNING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...88...93...94...95...101...102...103...104 WHILE GUSTY SOUTH WINDS WILL CONTINUE INTO THIS EVENING...MOISTURE LEVELS WILL GRADUALLY INCREASE. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED THIS AFTERNOON AND EVENING...BUT FIRE WEATHER PARAMETERS ARE NO LONGER AT CRITICAL LEVELS. $$ GRIFFIN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Dec 31, 3:12 AM CST, 45 minutes earlier.
Area forecast discussion, Dec 31, 3:12 AM CST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 312 AM CST FRI DEC 31 2010 .DISCUSSION... 2010 DECIDEDLY NOT GOING QUIETLY INTO THAT GOOD NIGHT...WITH NUMEROUS...NUMEROUS WEATHER ISSUES THIS MORNING...INCLUDING ONGOING CONVECTION AND SVR WEATHER/TOA WATCH...POSSIBLE WIND ADVY CONDITIONS TODAY AND FIRE WEATHER CONCERNS THIS AFTERNOON...ALL BEFORE A MAJOR COOL DOWN FOR 2011. ...NEAR TERM MESO CONVECTIVE UPDATE... COMPLEX CONVECTIVE SITUATION CURRENTLY UNFOLDING ACROSS THE CWA THIS MORNING...WITH AN INITIAL ROUND OF OCCASIONALLY SURFACE BASED SUPERCELLS MOVING NORTH FROM NORTHERN ARKANSAS. EVOLUTION OF THESE STORMS HAS SUGGESTED THAT ELEVATED CAPE VALUES ARE SURELY HIGHER THAN WHAT MODEL GUIDANCE HAS BEEN SUGGESTING ALL NIGHT. OBVIOUSLY...SHEAR VALUES HAVE BEEN MORE THAN SUFFICIENT FOR ORGANIZATION...AND STORMS HAVE BEEN TRACKING ALMOST PERPENDICULAR TO SHEAR VECTORS PER SPC MESOANALYSIS PAGE...THUS TAPPING INTO THE FULL EXTENT OF THE 50KT + 0-6 SHEAR AVAILABLE. INITIAL ROUND OF STORMS LIKELY TO EXIT TO CWA BY 0930Z...WITH SHORT BREAK EXPECTED THEREAFTER. MORNING SFC ANALYSIS INDICATES THAT COLD FRONT FROM LEAD AREA OF LOW PRESSURE CURRENTLY OVER WESTERN LAKE SUPERIOR IS STRETCHED OUT SOUTH OF THE KANSAS CITY AREA...STRETCHING BACK TO THE SOUTHWEST TO BETWEEN EMPORIA AND PARSONS KANSAS. A DRYLINE THEN STRETCHES FROM WEST OF PARSONS TO NEAR THE OKLAHOMA CITY AREA...AND CONVECTION HAS BEEN FIRING ALONG THIS LINE EARLY THIS MORNING. SURFACE LOW PRESSURE NEAR OKC IS EXPECTED TO LIFT TOWARD KANSAS CITY BY 800 AM THIS MORNING. THIS SHOULD INITIALLY LIFT THE WARM/MOIST SECTOR SLIGHTLY NORTH EARLY THIS MORNING. CONVECTION CURRENTLY OCCURRING NEAR OKC APPEARS TO BE COINCIDENT WITH 700 MB SPEED MAX AND DRYLINE. LATEST RUNS OF THE RUC SUGGEST THAT 500-800 J/K OF CAPE WILL BE IN PLACE AHEAD OF THE DRYLINE AS IT BEGINS TO SURGE INTO THE WESTERN CWA. STRONG SHEAR PROFILES ARE EXPECTED TO REMAIN IN PLACE AHEAD OF THE DRYLINE...AND CURRENT EXPECTATIONS ARE FOR AN EAST-NORTHEASTWARD MOVING LINE OF THUNDERSTORMS TO SWEEP ACROSS THE CWA BEGINNING AROUND DAYBREAK WITH THE DRYLINE...WITH THE DRYLINE REACHING THE SGF AREA BY ABOUT 14-16Z. AT THIS POINT...CERTAINLY FEEL LIKE ALL MODES OF SEVERE WEATHER WILL REMAIN POSSIBLE...INCLUDING STRAIGHT LINE WINDS...LARGE HAIL...AND A FEW ISOLATED TORNADOES. GUIDANCE SUGGESTS THAT INSTABILITY AND CONVERGENCE ALONG THE BOUNDARY MAY BEGIN TO FALL OFF TOWARD THE EAST LATER THIS AFTERNOON...SO THINK THAT WHILE SEVERE WEATHER WILL STILL BE A POSSIBILITY EAST OF U.S. 65...BEST CHANCES WILL BE OVER THE WESTERN 2/3 OR SO OF THE FORECAST AREA. ...TODAY/TONIGHT...NON-CONVECTIVE DISCUSSION... PLEASE SEE ABOVE FOR CURRENT SEVERE WEATHER/CONVECTIVE EXPECTATIONS. OTHERWISE TODAY...DRYLINE EXPECTED TO MOVE ACROSS THE WESTERN CWA THIS MORNING...WITH RAPID CLEARING BEHIND IT. DESPITE THE PASSAGE OF THE DRYLINE...STRONG KINEMATIC WIND FIELDS EXPECTED TO BE IN PLACE OVER THE AREA...AND DEEP MIXING EXPECTED POST-DRYLINE WILL LIKELY RESULT IN STRONG WEST TO SOUTHWEST WINDS AT THE SFC THIS AFTERNOON...ESPECIALLY WEST OF A CASSVILLE TO OSCEOLA LINE...AS WELL AS PLUMMETING DEWPOINTS. NET EFFECT OF THIS WILL BE WHAT LOOKS TO BE SOLID ADVISORY LEVEL WINDS...AS WELL AS FIRE WEATHER CONCERNS. ONE POTENTIAL FLY IN THE OINTMENT WITH REGARD TO FIRE WEATHER IS FUEL MOISTURE. LEVELS PER RAWS SITES ARE IN THE 15% RANGE...BUT REALLY THINK THAT COMBINATION OF STRONG WINDS AND VERY DRY AIR WILL RESULT IN RAPID DRYING OF FUELS. SO...RED FLAG WARNING LIKELY FOR THIS AFTERNOON OVER SOUTHWESTERN CWA...AND WIND ADV WEST OF THE AFOREMENTIONED CASSVILLE TO OSCEOLA LINE. COLD FRONT WILL FINALLY PASS THROUGH LATE AFTERNOON...PLUMMETING TEMPS BUT BRINGING AN END TO THE WIND/FIRE WEATHER/CONVECTIVE CONCERNS. ...NEW YEARS DAY THROUGH NEXT FRIDAY... COLD HIGH PRESSURE TO BUILD INTO THE AREA ON NEW YEARS DAY...WITH THE END OF THE PROBLEM-CHILD UPPER TROUGH FINALLY PASSING OFF TO THE EAST BY SUNDAY. ZONAL FLOW WILL TAKE OVER...AND THIS IS EXPECTED TO RESULT IN PRETTY BENIGN WEATHER FOR MUCH OF THE COMING WEEK. DOES LOOK LIKE A FEW LOW AMPLITUDE WAVES MOVING ALONG AND SOUTH OF THE CWA...BUT FOR NOW HAVE KEPT THINGS DRY. TEMPS FOR THE EXTENDED LOOK TO BE RATHER SEASONABLE. BOXELL && .AVIATION... FOR THE 06Z TAFS... SCT TSRA EXPECTED TO AFFECT TERMINALS OVERNIGHT TNGHT...WITH BEST CHANCES AT SGF AND BBG. IFR EXPECTED WITHIN TSRA...OTHERWISE VFR EXPECTED. GUSTY SOUTH WINDS EXPECTED TO CONTINUE THROUGH THE DAY ON FRIDAY. TSRA ALSO EXPECTED DURING THE DAY AT TERMINALS DURING THE MORNING AND MIDDAY HOURS FRIDAY...BUT HAVE ONLY INDICATED VCTS FOR DAY ON FRIDAY IN TAFS ATTM. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Dec 30, 11:27 PM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1127 PM CST THU DEC 30 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1127 PM CST THU DEC 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... THE NON THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS ELEVATED. THE HAIL RISK IS LIMITED. THE THUNDERSTORM WIND GUST RISK IS LIMITED. DISCUSSION... BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE INTO TONIGHT AS LOW PRESSURE DEVELOPS ACROSS THE PLAINS. SUSTAINED WIND OF 10 TO 20 MPH WITH GUSTS AROUND 30 MPH CAN BE EXPECTED INTO TONIGHT...MAINLY WEST OF A GALENA TO HARTVILLE TO ROLLA LINE. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO EXPAND IN COVERAGE DURING THE OVERNIGHT HOURS...WITH THE HIGHEST CONCENTRATION ALONG AND SOUTH OF INTERSTATE 44 IN SOUTHERN MISSOURI. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. ANY STRONG TO SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND HAIL LARGER THAN QUARTERS. WHILE UNLIKELY...AND ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OR BROKEN LINE OF THUNDERSTORMS MAY MOVE EAST INTO WESTERN MISSOURI FRIDAY MORNING AS A DRY LINE SURGES EAST OUT OF KANSAS. ALTHOUGH INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT AN ELEVATED RISK OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING STRAIGHT LINE WINDS TO 60 MPH. GIVEN THE MAGNITUDE OF EXPECTED WIND SHEAR...VERY LOW PROBABILITIES ALSO EXIST FOR AN ISOLATED BRIEF TORNADO. ANY STORMS THAT DEVELOP ARE EXPECTED TO PUSH OUT OF CENTRAL MISSOURI BY DUSK ON FRIDAY. A DRIER AIRMASS IN...THE WAKE OF A THE DRY LINE IS EXPECTED TO PRODUCE BRISK AND GUSTY SOUTHERLY WINDS FRIDAY AFTERNOON. AN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER RISK MAY OCCUR AS A RESULT...ESPECIALLY IN AREAS THAT DO NOT RECEIVE RAINFALL THROUGH FRIDAY MORNING. A COLD FRONT WILL THEN PUSH THROUGH THE OUTLOOK AREA FROM LATE FRIDAY AFTERNOON INTO FRIDAY EVENING AND BRING MUCH COLDER TEMPERATURES INTO THE REGION. WIND CHILLS IN THE SINGLE DIGITS TO LOWER TEES ARE EXPECTED NEW YEARS MORNING AND THROUGH THE WEEKEND ACROSS MUCH OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS UNLIKELY TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO PASS ON ANY REPORTS OF STRONG OR SEVERE THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Dec 31, 2:05 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND GST DIXON 37.99N 92.09W
12/31/2010 M65.00 MPH PULASKI MO PUBLIC
0204 AM HAIL DIXON 37.99N 92.09W
12/31/2010 E1.00 INCH PULASKI MO PUBLIC
&&
GAGANLocal storm report, Dec 31, 2:07 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM NON-TSTM WND GST RICHLAND 37.86N 92.40W
12/31/2010 E60 MPH PULASKI MO EMERGENCY MNGR
RELAYED FROM LACLEDE COUNTY EM OFFICE
&&
GAGANLocal storm report, Dec 31, 2:09 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST GROVESPRING 37.40N 92.61W
12/31/2010 E50 MPH WRIGHT MO PUBLIC
PEA HAIL REPORTED AS WELL
&&
GAGANLocal storm report, Dec 31, 2:10 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL DRY KNOB 37.64N 92.45W
12/31/2010 E1.00 INCH LACLEDE MO BROADCAST MEDIA
&&
GAGANLocal storm report, Dec 31, 3:20 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 4 S FORDLAND 37.10N 92.94W
12/31/2010 WEBSTER MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. POWER POLES SNAPPED.
NEAR THE INTERSECTION OF SPOUT SPRINGS ROAD AND DENNY
ROAD. POSSIBLE TORNADO.
1231 AM TSTM WND DMG 3 S FORDLAND 37.11N 92.93W
12/31/2010 WEBSTER MO EMERGENCY MNGR
POWER POLES LEANING OVER AT 45 DEGREE ANGLE NEAR THE
INTERSECTION OF SILVER SHADE ROAD AND GREEN HILL ROAD
JUST WEST OF HIGHWAY Z. POSSIBLE TORNADO.
1232 AM TSTM WND DMG 2 S FORDLAND 37.12N 92.95W
12/31/2010 WEBSTER MO EMERGENCY MNGR
THREE TO FOUR FOOT DIAMETER TREE BLOWN DOWN ON A CAR ON
GREEN HILL ROAD JUST LESS THAN A MILE EAST OF SPOUT
SPRING ROAD. POSSIBLE TORNADO.
&&
GAGANLocal storm report, Dec 31, 3:45 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 4 NE SPARTA 37.04N 93.02W
12/31/2010 CHRISTIAN MO LAW ENFORCEMENT
MOBILE HOME ROLLED OVER INTO JOHNS FORD ROAD...ROOF OFF
OF A FRAME HOUSE. NUMEROUS TREES DOWN BLOCKING ROADS IN
THE VICINITY. POSSIBLE TORNADO.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 10:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 49 min |
| Dec 31, 12:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Dec 31, 12:21 AM CST | Tornado Warning | SGF | Christian, Webster | 24 min |
| Dec 31, 12:22 AM CST | Tornado Warning | SGF | Stone, Taney | 23 min |
| Dec 31, 12:55 AM CST | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Dec 31, 1:19 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 41 min |
| Dec 31, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Wright | 32 min |
| Dec 31, 1:48 AM CST | Flash Flood Warning | SGF | Camden, Laclede, Pulaski, Wright | 5 hr |
| Dec 31, 1:55 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 35 min |
| Dec 31, 2:02 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Dec 31, 2:09 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 34 min |
| Dec 31, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 29 min |
| Dec 31, 3:55 AM CST | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 12 hr |
| Dec 31, 6:32 AM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 43 min |
| Dec 31, 6:36 AM CST | Areal Flood Advisory | SGF | Jasper, Newton | 3 hr |
| Dec 31, 7:03 AM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 42 min |
| Dec 31, 7:20 AM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 25 min |
| Dec 31, 7:25 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 45 min |
| Dec 31, 7:33 AM CST | Tornado Warning | SGF | Barry, Christian, Stone | 27 min |
| Dec 31, 7:34 AM CST | Tornado Warning | SGF | Barry, Stone, Taney | 41 min |
| Dec 31, 7:36 AM CST | Tornado Warning | SGF | Hickory, Polk | 39 min |
| Dec 31, 7:56 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 34 min |
| Dec 31, 7:57 AM CST | Tornado Warning | SGF | Benton, Hickory | 12 min |
| Dec 31, 8:05 AM CST | Tornado Warning | SGF | Christian, Taney | 40 min |
| Dec 31, 8:12 AM CST | Tornado Warning | SGF | Dade, Polk | 33 min |
| Dec 31, 8:27 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Dec 31, 8:32 AM CST | Tornado Warning | SGF | Christian, Douglas | 28 min |
| Dec 31, 8:59 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Wright | 46 min |
| Dec 31, 9:00 AM CST | Severe Thunderstorm Warning | SGF | Wright | 21 min |
| Dec 31, 9:06 AM CST | Tornado Warning | SGF | Laclede, Wright | 23 min |
| Dec 31, 9:13 AM CST | Tornado Warning | SGF | Texas, Wright | 47 min |
| Dec 31, 9:22 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 53 min |
| Dec 31, 9:54 AM CST | Tornado Warning | SGF | Dent, Phelps, Texas | 51 min |
| Dec 31, 10:31 AM CST | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Dec 31, 10:38 AM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 67 min |
| Dec 31, 12:27 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Red Flag Warnings in Missouri, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.